Inequalities for a pair of maps S x S -> S with S a finite set

Ahlswede R, Daykin DE (1979)
Mathematische Zeitschrift 165(3): 267-289.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Ahlswede R, Daykin DE. Inequalities for a pair of maps S x S -> S with S a finite set. Mathematische Zeitschrift. 1979;165(3):267-289.
Ahlswede, R., & Daykin, D. E. (1979). Inequalities for a pair of maps S x S -> S with S a finite set. Mathematische Zeitschrift, 165(3), 267-289.
Ahlswede, R., and Daykin, D. E. (1979). Inequalities for a pair of maps S x S -> S with S a finite set. Mathematische Zeitschrift 165, 267-289.
Ahlswede, R., & Daykin, D.E., 1979. Inequalities for a pair of maps S x S -> S with S a finite set. Mathematische Zeitschrift, 165(3), p 267-289.
R. Ahlswede and D.E. Daykin, “Inequalities for a pair of maps S x S -> S with S a finite set”, Mathematische Zeitschrift, vol. 165, 1979, pp. 267-289.
Ahlswede, R., Daykin, D.E.: Inequalities for a pair of maps S x S -> S with S a finite set. Mathematische Zeitschrift. 165, 267-289 (1979).
Ahlswede, Rudolf, and Daykin, David E. “Inequalities for a pair of maps S x S -> S with S a finite set”. Mathematische Zeitschrift 165.3 (1979): 267-289.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar